# SDR MASA200400666

- Difficulty date: November 29, 2004
- Submitted: September 21, 2005
- Operation: Air carrier
- Aircraft: N924FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15024
- Aircraft time: 1,025 hours, 741 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Odor
- Condition: Detected
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH 6221 EUG - THE PILOT REPORTED AN UNUSUAL SMELL WITH THE BLEEDS ON.  ON CALL MAINTENANCE WAS DISPATCHED AND TROUBLESHOT THE PROBLEM TO THE APU.  MAINTENANCE PLACED THE APU ON DEFERRAL.  THE AIRCRAFT CONTINUED REVENUE SERVICE.  11/30 MAINTENACE RERACKED THE ECU, OPS GOOD.
